# SDR DL72W982343

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65562312
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR SURROUND BEAR STRAP WAS FOUND WITH A TYPICAL CRACK AT THE UPPER HINGE CUTOUT.  THE CRACK WAS APPROX 2 INCHES LONG AND CONFINED TO THE BEAR STRAP ONLY.  THE CRACK WAS    REPAIRED WITH AN EXTERNAL DOUBLER PER BAC S/B 727-53-0136 & DOCUMENTED PER ER/A 366075-14.
